# SDR CA970204002

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 440
- Engine: Allsn 501D13
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciatr Panel
- Part number: 902624917
- Condition: Loose Wire
- Location: Lt Mlg Indicatio
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT HAND MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED. MAINTENANCE TROUBLESHOOTING REVEALED A LOOSE WIRE ON THE REAR OF THE LH LANDING GEAR DOWN (GREEN) LIGHT SOCKET. WIRE REPAIRED.
